Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Anticonformal automorphisms of compact Riemann surfaces


Author: Robert Zarrow
Journal: Proc. Amer. Math. Soc. 54 (1976), 162-164
MSC: Primary 30A46
MathSciNet review: 0404612
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an automorphism of prime order of a compact Riemann surface is embeddable if it is the square of an anticonformal automorphism. Also, every embeddable automorphism of odd order of a compact Riemann surface is the square of an orientation reversing selfhomeomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A46

Retrieve articles in all journals with MSC: 30A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0404612-7
PII: S 0002-9939(1976)0404612-7
Article copyright: © Copyright 1976 American Mathematical Society